# SDR SWAA2021111733586

- Difficulty date: October 25, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 20,414 hours, 9,348 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 192BR
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FAIRING 192BR; FWD EDGE HAS EROSION AND DELAM. / REPAIRED DAMAGE TO FORWARD EDGE FAIRING 192BR IAW SRM 53-40-70-2R-1; SRM 51-70-04-2R-6; NDT PT. 4; 51-00-02; AMM 51-21-99-300-801 AND BAC 5064
